# SDR AALA20120223032

- Difficulty date: February 6, 2012
- Submitted: February 24, 2012
- Operation: Air carrier
- Aircraft: N932AN
- Make and model: Boeing 737823
- Aircraft serial: 29530
- Aircraft time: 34,778 hours, 14,746 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Condition: Damaged
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

HOLE ABOVE STRINGER 21 LEFT AND FORWARD OF STATION 500A.  INSTALLED DOUBLER PER EA B737-53-022034.
